# SDR AALA200802442

- Difficulty date: September 25, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 22,075 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT T2127/25SEP MIA TO LIR.  FIRST OFFICER WINDOW CRACKED DURING CRUISE.  LANDED MGA WITHOUT INCIDENT.  REPLACED WINDOW AND WINDOW HEAT CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPS.
